Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Bloated with aches in abdomen. Why do I have blood in stool and dullness in stomach?

Hello, I ve had lower abdominal aching/ bloating for the past 8/9 years. Lately it s seem to be a little bit worse as far as the bloating feeling goes. It happens more now right after I eat something or drink something.. It s a dull bloating aching, I wouldnt say it was painful, more of an irritating uncomfortable ache. Kind of like if I had to pee real bad and have been holding it for a long time. I seem fine in the mornings after sleeping but once the day gets started it picks back up until I go to bed. I ve had off and on blood in my stool , bloody streaks and sometimes bloody clots or tissue like blood clots. I know I need to see a doctor but wanted to maybe get some idea of what s wrong, what to expect and maybe see if others have had or seen the same symptoms as me. Thank you for any advice.
Asked On : Fri, 4 May 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
It is not wise to delay a consultation with preferably a surgeon and get a check up at the earliest for the complain of passing blood with stool and have treatment after a proper diagnosis .
Bloating of the abdomen and dull aching pain through out the day should be checked for and investigated . It may be related to bleeding with stool or some thing else like some urinary problem .
Constipation and straining at stool may be responsible for your problem .
Please get a check up .
Hope you be all right soon

Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor